# SDR 2008UALA00001

- Difficulty date: January 1, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 46,898 hours, 17,186 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321452
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OW EMERGENCY BATTERY FAILS TEST.  BATTERY FAILURE.  REPLACED BATTERY, OPS CHECKED GOOD.
